MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX260
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, after connecting this pressure monitoring set to the patient's radial artery, the pressure values obtained (75/47 mmhg) differed significantly from the preoperative non-invasive cuff measurement (135/85 mmhg).No abnormal alarms or alerts were observed.The pressure monitoring set was replaced with a new unit, after which normal pressure readings (143/88 mmhg) were obtained.The patient did not receive any treatment based on the inaccurate readings.There was no allegation of patient injury.The device was available for evaluation; however, it has not been received yet.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24698026
Report Number2015691-2026-13552
Device Sequence Number10467423
Product Code DXO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberPX260
Device Lot Number65944748
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight83 KG